# SDR FDEA201009143389

- Difficulty date: September 14, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXBAC1520841
- Condition: Gouged
- Location: Bs 878-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT SEAT TRACK HAS SEVERALS GOUGES AND CHAFFED MARKS BS 878 TO 900 RBL 45.50. DAMAGE TO SEAT TRACK MEASURED OUT OF LIMITS IAW SRM 53-00-52  PG102  FIG 101 DET I.  REPLACED SEAT TRACK IAW SRM 51-40-02 PG 1 PAR A REPAIR CATEGORY A.  MAJOR REPAIR
